Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the general summability theorem


Author: T. Kawata
Journal: Proc. Amer. Math. Soc. 16 (1965), 779-783
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0179541-X
MathSciNet review: 0179541
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Lectures on Fourier integral, Princeton Univ. Press, Princeton, N. J., 1959. MR 0107124 (21:5851)
  • [2] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton Univ. Press, Princeton, N. J., 1959. MR 0031582 (11:173d)
  • [3] S. Bochner and S. Izumi, Some general convergence theorems, Tôhoku Math. J. 42 (1936), 191-194.
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integral, Oxford Univ. Press, Oxford, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179541-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society